# SDR FDEA202110222593

- Difficulty date: October 22, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 85,134 hours, 16,339 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC2515502
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING- INBOARD FLAP ASSEMBLY . OUTBOARD AFT HINGE (FLAP SIDE) OUTBOARD   PIVOT LUG HOLE CORROSION. CORROSION AT RIGHT HAND WING- INBOARD FLAP ASSEMBLY . OUTBOARD AFT HINGE (FLAP   SIDE) OUTBOARD PIVOT LUG HOLE REWORKED AND FOUND EXCEED LIMIT AS PER MD-11   CMM57-52-03. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11   CMM57-52-03 AND EA#1-5750-104705F PART 5 STEP 2A AND 2B. TITLE:WINGS-FLIGHT SURFACES-  RIGHT HAND WING-INBOARD FLAP-OUTBOARD HINGE (FLAP SIDE) BRACKET CORROSION-PSE   57.55.01.2 REPAIR CLASSIFIED AS MAJOR PER GMM6-2-100.(WRI:57508341 FOR DETAILS)
